Search
Skip to main content
  • Judy

    I have used Turmeric capsules in the past but find I get heartburn and an iffy tummy….what can you suggest for me as I do enjoy the benefits it provides just not the side effects…..Judy

    • Hi Judy – we have passed your query to our naturopath who will reply when she is in the office this week. Kind regards, HealthPost

    • Hi Judy, thanks for your patience waiting for a reply to your query. Our naturopath says that if people have reflux, Turmeric can worsen the symptoms. She would suggest to start with a lower dose of turmeric and to make sure it is taken with meals. Trying a liquid liposomal might be worthwhile, because the dose can be easily adjusted. If that doesn’t make a difference, it might be a good idea to work with a local naturopath to determine any aspects of digestion that can be enhanced. We hope this is helpful. Kind regards, HealthPost